# SDR CHQA200500159

- Difficulty date: September 10, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N971RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145426
- Aircraft time: 6,678 hours, 6,363 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV303211
- Part serial: MX639062
- Condition: Leaking
- Location: Hyd System
- Part time: 6,650 hours, 6,371 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 7835 - CMH-IAD - EN ROUTE FROM CMH TO IAD, RECEIVED HYD 1 LO QTY MESSAGE ON EICAS.  LATER, RECEIVED E1 HYD PUMP FAIL AND HYD SYS 1 FAIL ALONG WITH ALL ASSOCIATED MESSAGES.  COMPLIED WITH THE QRH AND INFORMED OF ATC OF THE MECHANICAL FAILURE AND DECLARED AN EMERGENCY DUE TO NR 1 HYD SYSTEM FAILURE.  ON APPROACH, THE SYSTEM PARTIALLY RESTORED ITSELF AND A/C WAS ABLE TO EXTEND THE GEAR USING NORMAL MEANS.  LANDING WAS UNEVENTFUL AND HAD NO PROBLEMS STEERING THE AIRCRAFT ON THE GROUND.  REMOVED AND REPLACED NR 1 ENGINE DRIVEN HYDRAULIC PUMP.  OPS AND LEAK CHECKS GOOD.
